# SDR ASAA2023031342320

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 2,647 hours, 772 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L VALVE LIGHT ILLUMINATED WHEN POSITIONING WING ANT ICE SWITCH ON. EXTINGUISHED WHEN TURNING OFF. GROUNDED - YES. PERFORMED L WING INTO ICE OPS TEST REF B737-9 AMM 30-11-11-710-801. OPS TEST GOOD.
